# SDR 08FDEA01635

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE ON SEAT TRACK AT STA 502 X= 63, FOUND CORROSION AND SCREW BROKEN.  REPLACED TRACK AFA7789-521 FOR DWG AND SRM 53-70-00 FIG 1 VOL I.
